# SDR A6WA200940112

- Difficulty date: March 5, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 13,540 hours, 12,615 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO IN CLIMB.  20 MINUTES AFTER TAKEOFF 28983MSL,  286 KNOTS, -22 DEGREES CELSIUS OAT FLAPS STATIONARY.  RESET IAW FIM SUPP 98-018B STEPS 1.3 AND 1.4 FLAP SYS RESET OK.  (K)
